# SDR UIEA200800295

- Difficulty date: August 18, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161300413
- Part serial: 1520
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 INS DIFFERS FROM NR 2 INS BY 35 NM OR 50 KTS.  FAILED ACCURACY TEST.  DUMPED FUEL AND DIVERTED TO JFK.  REPLACED NR 1 INU AND ALIGNED OPS CHECKED OK PER 34-41-03.  (S)
